On the adjointness of the Darboux and the Dirichlet problems for degenerate hyperbolic equations
Differencialʹnye uravneniâ, Tome 34 (1998) no. 1, pp. 69-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_1_a11,
author = {A. V. Bulatov},
title = {On the adjointness of the {Darboux} and the {Dirichlet} problems for degenerate hyperbolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {69--77},
year = {1998},
volume = {34},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_1_a11/}
}
A. V. Bulatov. On the adjointness of the Darboux and the Dirichlet problems for degenerate hyperbolic equations. Differencialʹnye uravneniâ, Tome 34 (1998) no. 1, pp. 69-77. http://geodesic.mathdoc.fr/item/DE_1998_34_1_a11/